# SDR VTZA97297

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41041
- Engine: Garrtt TPE3311
- System (JASC): 7320 · Fuel Controlling System
- Part: Pt2 Probe
- Part number: 31055016
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6326 - IAD-ROC - DURING CRUISE, MADE AN UNSCHEDULED LANDING DUE TO RIGHT POWER LEVER 2 INCHES FORWARD TO MAINTAIN EQUAL TORQUE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS, MAINTENANCE INSPECTED AND REMOVED AND REPLACED PT2 PROBE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
